# SDR CALA2023122003670

- Difficulty date: December 14, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140T2101150
- Condition: Cracked
- Location: Sta1219 Str21r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED STRINGER CLIP AT STA 1219 STR 21R REMOVED AND REPLACED STRINGER CLIP AT STA 1219 STR 21 R I/A/W SR M 51-40-02 PAR 9 BOEING DRW 140T2101 AND ECRA 5300-03045.  REF AMES NR 165631-0200-0230. REMOVED & REPLACED STRINGER CLIP AT STA 1219 STR 21R IAW  SRM 51-40-02 PARA 9, AMES DOC #47585FAB01, BOEING DWG 140T2101, + EC/RA 5300-03045 SEE BACK FOR PARTIAL WORK COMPLETED.
